# SDR AALA2000372

- Difficulty date: February 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 4 SPOILER ACT SUPPORT CASTING, BOTH LOWER REAR SPAR ATTACHMENTS WORKING LOOSE INBOARD SIDE IS EXTRUDING CAST. NR 4 SPOILER ACTUATOR FITTING ATTACH FOUND TO HAVE ELONGATED.  REPAIRED NR 4 SPOILER ACT SUPPORT CASTING BOTH LOWER AND TOP HOLES REAR SPAR ATTACH PER ESO 11697, DATED 1-17-00.  (M)
